# SDR DALA2018081064996

- Difficulty date: August 3, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 72,184 hours, 14,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE L4 DOOR HEADER WAS INOPERATIVE.  REPLACED THE FUSE AT M739 POWER SUPPLY. SYSTEM OPS NORMAL.
